Advil Cold & Sinus Plus Caplets

(10 customer reviews)

49 customers are viewing this product.

Only 25 left in stock!

$32.99

Quantity:

72 Caplets

$32.99

Quantity:
Description

Advil Cold & Sinus Plus provides effective relief when you need it most. It helps reduce swelling of the nasal passages – so you can breathe easy. And it combines all the powerful symptom and pain relief you trust from Advil Cold & Sinus with an antihistamine to address runny nose and sneezing.

Uses:For effective relief of: nasal congestion; sinus pain; headache; fever; runny nose; sneezing; body aches and pain; pain of sore throat.

Active Ingredients:Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

Non-medicinal Ingredients:Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.

Directions:Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Plus caplets every 4 to 6 hours as needed. Do not exceed 6 Advil Cold & Sinus Plus caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution:Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Warning:
Do not take Advil Cold & Sinus Plus if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate.Ê Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus Plus, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

10 reviews for Advil Cold & Sinus Plus Caplets

  1. Michael Smith

    I always keep Advil Cold & Sinus Plus on hand during flu season. It effectively clears my nasal congestion and helps with the aches.

  2. Rayana lima

    Advil Cold & Sinus Plus Caplets are my go-to for relief from cold and sinus symptoms. They work fast and help me power through the day.

  3. Andrew jack

    Dealing with a cold can be miserable, but Advil Cold & Sinus Plus Caplets provide effective relief. They tackle congestion and pain, making it easier to breathe.

  4. Josh masih

    These caplets from Advil are a staple in my medicine cabinet during cold season. They’re powerful and have become my trusted choice for combating cold and sinus discomfort.

  5. Rachel Patel

    I’m impressed with how well Advil Cold & Sinus Plus works for my sinus issues. It’s effective and doesn’t upset my stomach.

  6. Wille Jakobsson

    Advil Cold & Sinus Plus Caplets are my secret weapon against cold symptoms. They’re easy to take and provide rapid relief, allowing me to stay active.

  7. Herman Ivarsson

    For anyone struggling with cold and sinus issues, Advil Cold & Sinus Plus Caplets are a must-have. They are reliable, fast-acting, and make a noticeable difference in relieving symptoms.

  8. Emily Johnson

    Advil Cold & Sinus Plus has been my go-to for cold symptoms. It quickly relieves my sinus pressure and headaches.

  9. Sarah Wilson

    This product is a lifesaver for sinus headaches and runny noses. It works fast and doesn’t make me drowsy.

  10. David Brown

    Advil Cold & Sinus Plus is the only thing that helps when I get a bad cold. It relieves all my symptoms so I can function.”

Add a review